# SDR ASAA2014120909916

- Difficulty date: December 9, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 65,411 hours, 37,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6552871504
- Condition: Cracked
- Location: Seal Depressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD FRAME LOWER DEPRESSOR FITTING IS CRACKED.  ACFT GROUNDED.  DISPLACED L2 FWD SIDEWALL PANEL IAW AMM 25 21 25 004 001, R & R SEAL DEPRESSOR FITTING IAW SRM 51-40-02-0G-0, REINSTALLED L2 FWD SIDEWALL PANEL IAW AMM 25-21-25-404-010.
